The equivalence of Mann iteration and Ishikawa iteration for a Lipschitzian $ \psi $- uniformly pseudocontractive and $ \psi $- uniformly accretive maps

Authors

  • B. E. Rhoades
  • c{S}tefan M. c{S}oltuz

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.204

Abstract

We show that certain Ishikawa iteration and the corresponding Mann iteration schemes are equivalent when applied to Lipschitzian and $ \psi- $uniformly pseudocontractive or Lipschitzian $ \psi-$ uniformly accretive maps.

Author Biographies

B. E. Rhoades

Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, U.S.A.

c{S}tefan M. c{S}oltuz

Str. Avram Iancu 13, Ap. 1, 400083 Cluj-Napoca, Romania

Downloads

Published

2004-09-30

How to Cite

Rhoades, B. E., & c{S}oltuz, c{S}tefan M. (2004). The equivalence of Mann iteration and Ishikawa iteration for a Lipschitzian $ \psi $- uniformly pseudocontractive and $ \psi $- uniformly accretive maps. Tamkang Journal of Mathematics, 35(3), 235-246. https://doi.org/10.5556/j.tkjm.35.2004.204

Issue

Section

Papers